Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 232, NWS Tulsa, OK

May 25, 2020Craig County, Delaware County, Ottawa County, Oklahoma; Benton County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2020, 8:38 PM CDT for Craig County, Delaware County, Ottawa County, Oklahoma; Benton County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2020, 8:38 PM CDT (01:38 UTC)
Expired
May 25, 2020, 9:30 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, AR, Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:14 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

032 
WUUS54 KTSA 260138
SVRTSA
ARC007-OKC035-041-115-260230-
/O.NEW.KTSA.SV.W.0232.200526T0138Z-200526T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
838 PM CDT Mon May 25 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Benton County in northwestern Arkansas...
  Eastern Craig County in northeastern Oklahoma...
  Northern Delaware County in northeastern Oklahoma...
  Ottawa County in northeastern Oklahoma...

* Until 930 PM CDT.

* At 837 PM CDT, severe thunderstorms were located along a line
  extending from near Ketchum to 5 miles northwest of Noel to 2 miles
  southwest of Bentonville, moving north at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Rogers...                         Bentonville...
  Miami...                          Jay...
  Bella Vista...                    Lowell...
  Grove...                          Pea Ridge...
  Commerce...                       Gravette...
  Fairland...                       Afton...
  Quapaw...                         Bernice...
  Wyandotte...                      Picher...
  Honey Creek State Park...         Bernice State Park...
  Hiwasse...                        Cleora...

This includes the following highways,
 Interstate 44 between mile markers 292 and 323.
 Interstate 49 between mile markers 80 and 93.

A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3699 9462 3650 9462 3650 9407 3627 9415
      3643 9462 3645 9500 3700 9505
TIME...MOT...LOC 0137Z 189DEG 31KT 3653 9499 3658 9457 3634 9423 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
143 
WWUS54 KTSA 260202
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
902 PM CDT Mon May 25 2020

ARC007-OKC035-041-115-260230-
/O.CON.KTSA.SV.W.0232.000000T0000Z-200526T0230Z/
Benton AR-Craig OK-Delaware OK-Ottawa OK-
902 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN BENTON...NORTHEASTERN CRAIG...NORTHERN DELAWARE AND
OTTAWA COUNTIES...

At 902 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Narcissa to 6 miles southeast of
Seneca to near Bentonville, moving north at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Rogers...                         Bentonville...
Miami...                          Bella Vista...
Lowell...                         Grove...
Pea Ridge...                      Commerce...
Gravette...                       Fairland...
Afton...                          Quapaw...
Bernice...                        Wyandotte...
Picher...                         Honey Creek State Park...
Bernice State Park...             Hiwasse...
Cleora...                         Narcissa...

This includes the following highways,
 Interstate 44 between mile markers 292 and 323.
 Interstate 49 between mile markers 80 and 93.

A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3699 9462 3650 9462 3650 9407 3627 9415
      3643 9462 3658 9501 3700 9505
TIME...MOT...LOC 0202Z 194DEG 33KT 3680 9498 3679 9451 3637 9419 

HAIL...1.00IN
WIND...60MPH
 
$$
776 
WWUS54 KTSA 260212
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
912 PM CDT Mon May 25 2020

ARC007-OKC035-041-260221-
/O.CAN.KTSA.SV.W.0232.000000T0000Z-200526T0230Z/
Benton AR-Craig OK-Delaware OK-
912 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BENTON...
NORTHEASTERN CRAIG AND NORTHERN DELAWARE COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened therefore the 
warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3699 9462 3671 9462 3672 9482 3672 9499
      3695 9500 3695 9499 3696 9500 3700 9500
TIME...MOT...LOC 0211Z 189DEG 31KT 3687 9497 3686 9450 3644 9418 

$$

OKC115-260230-
/O.CON.KTSA.SV.W.0232.000000T0000Z-200526T0230Z/
Ottawa OK-
912 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR OTTAWA COUNTY...

At 911 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Miami to 6 miles east of Seneca to 3
miles east of Bella Vista, moving north at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Miami...                          Commerce...
Fairland...                       Quapaw...
Wyandotte...                      Picher...
Narcissa...                       Ottawa...
Peoria...                         Cardin...
Twin Bridges State Park...        

This includes Interstate 44 between mile markers 297 and 323.
 
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3699 9462 3671 9462 3672 9482 3672 9499
      3695 9500 3695 9499 3696 9500 3700 9500
TIME...MOT...LOC 0211Z 189DEG 31KT 3687 9497 3686 9450 3644 9418 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:23 PM CDT, 15 minutes earlier.

Area forecast discussion, May 25, 8:23 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
823 PM CDT Mon May 25 2020

...UPDATE...

.DISCUSSION...
Rain has overspread much of the CWA thanks to an MVC moving
northward across eastern Oklahoma. Strong to severe thunderstorms
are noted across portions of northeast Oklahoma and far northwest
Arkansas. A supercell is noted just west of Maysville at the
moment moving northeastward. Shear is starting to increase across
NE OK and far NW AR with bulk shear right around 40kts. Effective
SRH is also on the order of 100 to 200m^2/s^2 which would indicate
that the tornado potential will continue with the aforementioned
supercell for a little while longer as it tracks north-
northwestward. Additional small spin ups within the line behind
the lead supercell will remain possible. Once this line of storms
clears the CWA, the air will be sufficiently overturned with a
very low severe threat.

Given the tropical airmass in place, the rest of the overnight is
expected to be rainy with locally heavy rainfall rates at times.
The OK mesonet and ASOS observations are showing a broad area of 1
to 2.5 inches of rain across SE OK and west- central AR from
about I-40 and southward. An additional 1 to 3 inches of rainfall
is expected across portions of E OK and NW AR, mainly from about
I-40 and points northward. This will likely lead to additional
flash and main stem river flooding. All interests near rivers,
streams, creeks, or low lying areas should remain alert tonight.

The MCV that is currently bringing heavy rainfall to E OK and NW
AR will clear the area by sunrise tomorrow leading to at least a
dry start to the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  75  63  75 /  90  50  50  70
FSM   65  78  64  75 /  90  70  70  80
MLC   61  75  61  74 /  90  60  60  80
BVO   61  73  61  76 /  90  50  40  70
FYV   63  75  62  73 /  90  60  70  80
BYV   64  77  63  73 /  90  70  70  80
MKO   63  74  62  74 /  90  60  60  80
MIO   64  74  62  76 /  90  60  50  80
F10   61  74  62  74 /  90  60  50  70
HHW   63  75  62  74 /  80  70  60  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Tuesday for OKZ049-053-055>058-
     060>063-066>076.

AR...Flash Flood Watch until 7 AM CDT Tuesday for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...21
Hazardous weather outlook, May 25, 5:00 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
500 PM CDT Mon May 25 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
500 PM CDT Mon May 25 2020

...SEVERE WEATHER AND FLOODING POSSIBLE THIS AFTERNOON/EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK... Limited.
	AREA... Far eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

SEVERE THUNDERSTORM.
	RISK... Limited.
	AREA... Far eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

FLASH FLOOD.
	RISK... Elevated.
	AREA... Eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA... Eastern Oklahoma and northwestern Arkansas.
	ONSET... Ongoing.

DISCUSSION...

Strong to severe storms will be possible for the remainder of this
afternoon with the threat continuing into the evening hours. The
main severe threats will be damaging wind gusts along with a few
brief, weak tornadoes. The area of greatest concern will generally
be across far eastern Oklahoma from about Jay south-
southwestward to about Stigler and south to the Red River and
points eastward into northwest Arkansas.

In addition to the severe potential, widespread heavy rainfall is
likely across much of eastern Oklahoma and northwestern Arkansas
through the remainder of the afternoon and continuing into the
evening and overnight hours. A tropical airmass in place will
allow for high rainfall rates exceeding one inch per hour at
times. Rainfall for this afternoon and overnight is expected to be
on the order of 1 to 3 inches for most areas with locally higher
amounts of 4 to 5 inches possible. This may lead to flash and
main stem river flooding. Remember to turn around, don't drown if
you encounter a flooded roadway.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

TUESDAY...Thunderstorm Potential.
WEDNESDAY... Thunderstorm Potential. Heavy Rainfall.
THURSDAY THROUGH SATURDAY... Thunderstorm Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...

Pockets of locally heavy rainfall remain possible across portions
of eastern Oklahoma and northwest Arkansas Tuesday through
Thursday with the greatest heavy rainfall potential expected on
Wednesday as storm chances continue north of an upper low over
northern Texas. This upper low will slowly move across north
Texas and will continue into eastern Oklahoma and northern
Arkansas through at least Friday, yielding thunderstorm chances
each day this week. A cold front may bring this to an end from
north to south by next weekend.

weather.gov/tulsa contains additional information.

Snider

In the hours before

Local storm report, May 25, 6:53 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     6 NE GORE               35.59N 95.04W
05/25/2020                   SEQUOYAH           OK   EMERGENCY MNGR

            EM REPORTS WIND DAMAGE TO STORAGE FACILITIES AND ELECTRIC
            LINES DOWN NEAR HIGHWAY 100 ON THE SOUTH EDGE OF
            TENKILLER STATE PARK. TIME IS ESTIMATED FROM RADAR.

&&

SNIDER
Special weather statement, May 25, 6:55 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 PM CDT Mon May 25 2020

OKZ062-067>070-072-260030-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Mayes OK-Wagoner OK-
655 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEQUOYAH...
SOUTHWESTERN MAYES...ADAIR...EASTERN WAGONER...CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES UNTIL 730 PM CDT...

At 654 PM CDT, strong thunderstorms were located along a line
extending from near Fort Gibson to 4 miles southwest of Maryetta to 2
miles northeast of Short. Movement was north at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Stilwell...
Fort Gibson...                    Westville...
Okay...                           Hulbert...
Moffett...                        Eldon...
Adair State Park...               Proctor...
Christie...                       Peggs...
Maryetta...                       Cookson...
Cherokee Landing State Park...    Scraper...
Sequoyah State Park...            Baron...

This includes Interstate 40 in Oklahoma between mile markers 325 and
328.

A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3594 9452 3545 9444 3537 9445 3538 9447
      3569 9474 3574 9529 3613 9543 3613 9476
TIME...MOT...LOC 2354Z 174DEG 23KT 3581 9522 3580 9472 3560 9447
Local storm report, May 25, 7:34 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     2 SE SALLISAW           35.44N 94.76W
05/25/2020                   SEQUOYAH           OK   EMERGENCY MNGR

            TREES DOWN, COUNTY ROAD BLOCKED. TIME ESTIMATED FROM
            RADAR.

&&

SNIDER
Local storm report, May 25, 7:35 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     3 NNE SALLISAW          35.50N 94.77W
05/25/2020                   SEQUOYAH           OK   EMERGENCY MNGR

            TREES DOWN, BLOCKING COUNTY ROAD. TIME ESTIMATED FROM
            RADAR.

&&

SNIDER
Local storm report, May 25, 7:41 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND GST     COLCORD                 36.26N 94.69W
05/25/2020  E70 MPH          DELAWARE           OK   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTS AN ESTIMATED WIND GUST OF 70
            MILES PER HOUR.

&&

SNIDER
Special weather statement, May 25, 8:00 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CDT Mon May 25 2020

OKZ057-062-260145-
Craig OK-Mayes OK-
800 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG AND NORTHEASTERN
MAYES COUNTIES UNTIL 845 PM CDT...

At 800 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Adair to 5 miles north of Rose.
Movement was north at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Vinita...                         Salina...
Langley...                        Adair...
Ketchum...                        Spavinaw...
Disney...                         Big Cabin...
Pensacola...                      Hoot Owl...
Cherokee State Park...            Spavinaw State Park...
White Oak...                      Strang...
Disney Little Blue State Park...  Snowdale State Park...

This includes Interstate 44 between mile markers 267 and 290.

A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3667 9500 3625 9501 3635 9534 3651 9536
      3651 9533 3660 9533 3660 9537 3675 9539
TIME...MOT...LOC 0100Z 185DEG 14KT 3639 9528 3630 9502

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:00 PM CDTTornado WarningTSAAdair, Delaware45 min
May 25, 7:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware35 min
May 25, 7:13 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes47 min
May 25, 7:23 PM CDTAreal Flood AdvisoryTSACherokee3 hr
May 25, 7:40 PM CDTTornado WarningTSADelaware50 min
May 25, 7:45 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware, Ottawa60 min
May 25, 8:00 PM CDTSpecial Weather StatementTSAMayes45 min
May 25, 8:11 PM CDTTornado WarningTSADelaware, Ottawa49 min
May 25, 8:13 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes3 hr
May 25, 8:20 PM CDTRiver Flood WarningTSAPushmataha24 hr
May 25, 8:51 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 6 more6 hr
May 25, 8:58 PM CDTRiver Flood WarningTSALeFlore36 hr
May 25, 8:59 PM CDTTornado WarningTSAOttawa50 min
May 25, 9:32 PM CDTRiver Flood WarningTSAMuskogee12 hr
May 25, 10:03 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more6 hr
May 26, 2:35 AM CDTRiver Flood WarningTSAAdair, Delaware27 hr
May 26, 2:35 AM CDTRiver Flood WarningTSACherokee41 hr
May 26, 2:49 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware30 hr
May 26, 2:49 AM CDTRiver Flood AdvisoryTSACherokee, Delaware29 hr
May 26, 4:13 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more6 hr
May 26, 9:37 AM CDTRiver Flood WarningTSAOttawa5 days
May 26, 10:20 AM CDTRiver Flood WarningTSASequoyah5 hr
May 25, 7:27 PM CDTAreal Flood AdvisoryTSACrawford, Sebastian3 hr
May 25, 9:04 PM CDTSpecial Weather StatementTSAMadison41 min
May 25, 9:46 PM CDTAreal Flood WarningTSABenton, Madison, Washington6 hr
May 25, 9:55 PM CDTSpecial Weather StatementTSAMadison50 min
May 26, 7:40 AM CDTRiver Flood WarningTSACrawford, Sebastian3 days
May 26, 9:53 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan4 days

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.